Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Suffering from external hemorrhoids. Taking doflin tablets. Treatment?

I found out last 3days when i go to doctor that i have hemorroids she said its external coz after she insert her finger in my .... to check if i got inside but none only outside. Im worried and scared coz im 3days taking this doflin tablet but nothing happens. Im afraid of what i read on the internet about hemorroids. Pls help me im a bartender here
Asked On : Sun, 22 Jul 2012
Answers:  1 Views:  123
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General Surgeon 's  Response
Welcome to Healthcare-Magic
Greetings of the day
Confirmation of internal hemorrhoids requires visual examination by proctoscope, internal pile cannot be felt by finger.
In both the cases, it will respond to consuming plenty of water and high fiber diet. Laxative like Lactulose will definitely help. Local application of cream like Anovate will help.
Every case is unique, so be in regular follow up with your Surgeon, all the information available on Internet may not be authentic.
Take care
Answered: Fri, 18 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor